Advanced search
Start date

Global dynamics of piecewise smooth dynamical systems


The main aim of this project is to study global phenomena in piecewise smooth dynamical systems, continuing some recent works developed by the proponent. Among the main topics to be studied are (i) the existence of limit cycles in piecewise smooth dynamical systems defined on compact manifolds, (ii) the existence of Poincaré-Hopf-like theorems for pseudo-equilibria and (iii) the appearance of chaotic behavior in piecewise smooth systems, including Shilnikov-like phenomena. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DA SILVA, GUILHERME TAVARES; MARTINS, RICARDO MIRANDA. Dynamics and stability of non-smooth dynamical systems with two switches. NONLINEAR DYNAMICS, v. 108, n. 4, p. 28-pg., . (18/03338-6, 21/08031-9, 18/13481-0)
CASTRO, MATHEUS M.; MARTINS, RICARDO M.; NOVAES, DOUGLAS D.. Anote on Vishik's normal form. Journal of Differential Equations, v. 281, p. 442-458, . (18/03338-6, 18/16430-8, 19/10269-3, 19/06873-2, 18/13481-0, 17/23692-6)
ANDRADE, K. DA S.; JEFFREY, M. R.; MARTINS, R. M.; TEIXEIRA, M. A.. On the Dulac's problem for piecewise analytic vector fields. Journal of Differential Equations, v. 266, n. 4, p. 2259-2273, . (13/07523-9, 18/03338-6, 12/18780-0, 15/06903-8, 14/21259-5)
GRAMA, LINO; MARTINS, RICARDO M.; PATRAO, MAURO; SECO, LUCAS; SPERANCA, LLOHANN. The projected homogeneous Ricci flow and its collapses with an application to flag manifolds. MONATSHEFTE FUR MATHEMATIK, v. 199, n. 3, p. 28-pg., . (18/03338-6, 21/08031-9, 18/13481-0)
ANDRADE, KAMILA DA S.; JEFFREY, MIKE R.; MARTINS, RICARDO M.; TEIXEIRA, MARCO A.. Homoclinic Boundary-Saddle Bifurcations in Planar Nonsmooth Vector Fields. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 32, n. 04, p. 27-pg., . (18/13481-0, 21/08031-9, 15/06903-8, 12/18780-0, 18/03338-6, 14/21259-5, 13/07523-9)

Please report errors in scientific publications list using this form.